The gateway to Europe's
integrated metrology community.

Error Distributions on Large Entangled States with Non-Markovian Dynamics

McCutcheon Dara P. S., Lindner Netanel H., Rudolph Terry
Keywords:

Non-Markovian Dynamics, Entangled States, dephasing

Document type Article
Journal title / Source Physical Review Letters
Peer-reviewed article 1
Volume 113
Issue 26
Page numbers / Article number 260503
Publisher's name American Physical Society
Publisher's address (city only) Washington
Publication date 2014-12-30
ISSN 0031-9007
DOI 10.1103/PhysRevLett.113.260503
Web URL http://journals.aps.org/prl/
Language English

Back to the list view

Information

Project title (JRP)
EXL02: SIQUTE: Single-photon sources for quantum technologies
Name of Call / Funding Programme
EMRP A169: Call 2012 Open excellence call